MAUDE Adverse Event Report: KARL STORZ SE & CO. KG C-MAC MONITOR FOR CMOS ENDOSCOPES

KARL STORZ SE & CO. KG C-MAC MONITOR FOR CMOS ENDOSCOPES
Model Number 8403ZX
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id:(b)(4).
 
Event or Problem Description
It was reported that during bronchoscopy, screen failure, interruption and black and white images.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Device evaluation: the evaluation results are based on the technical inspection performed and confirmed the description of the event ("during the bronchoscopy, the screen failed interruptions and black and white images") for product 8403zx, which has been identified as the lead device in this case.During the inspection, a loose connection at the rear charging socket as well as damage to the flex board were detected.These findings explain the reported behavior, as the defective socket impaired battery charging, resulting in an unstable power supply and loss of image display when the camera head was connected.Taking into account the device age and the inspection findings, the root cause is assessed as wear and tear associated with long term use.Product 8401yca was also evaluated as a concomitant device.No defects or abnormalities were identified during the technical inspection.Based on the investigation results, this product did not contribute to the reported issue.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
C-MAC MONITOR FOR CMOS ENDOSCOPES
Common Device Name
C-MAC MONITOR FOR CMOS ENDOSCOPES
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen,
GM 
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23498697
Report Number9610617-2025-02038
Device Sequence Number8973664
Product Code CCW
UDI-Device Identifier04048551337912
UDI-Public04048551337912
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K182186
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8403ZX
Device Catalogue Number8403ZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8401YCA,VESA 75 QUICK CLIP FOR C-MAC.
Patient SexUnknown